University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Green's function asymptotics and sharp interpolation inequalities

Zelik, SV and Ilyin, AA (2014) Green's function asymptotics and sharp interpolation inequalities Russian Mathematical Surveys, 69 (2). pp. 209-260.

[img] Text
1303.0957v1.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (501kB)
[img] PDF (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)

Abstract

A general method is proposed for finding sharp constants for the embeddings of the Sobolev spaces H (M) on an n-dimensional Riemannian manifold M into the space of bounded continuous functions, where m > n/2. The method is based on an analysis of the asymptotics with respect to the spectral parameter of the Green's function of an elliptic operator of order 2m whose square root has domain determining the norm of the corresponding Sobolev space. The cases of the n-dimensional torus T and the n-dimensional sphere S are treated in detail, as well as certain manifolds with boundary. In certain cases when M is compact, multiplicative inequalities with remainder terms of various types are obtained. Inequalities with correction terms for periodic functions imply an improvement for the well-known Carlson inequalities. © 2014 Russian Academy of Sciences (DoM), London Mathematical Society, Turpion Ltd.

Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Zelik, SVUNSPECIFIEDUNSPECIFIED
Ilyin, AAUNSPECIFIEDUNSPECIFIED
Date : 2014
Identification Number : https://doi.org/10.1070/RM2014v069n02ABEH004887
Depositing User : Symplectic Elements
Date Deposited : 10 Feb 2015 12:00
Last Modified : 28 Mar 2017 10:51
URI: http://epubs.surrey.ac.uk/id/eprint/806836

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800